Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Withdrawl syndrome, side effects of Attend vitamins - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :  
How can i help you?
User :   hi
User :   i have some questions about what im feeling right now
Doctor :   ok
User :   I am 16 years old and take attend vitamins my mom has been giving me to much without knowing it does contain caffine and i do smoke marijuana but ive been a week clean anyway a few days ago i took a bunch of vitamins that my mom gave me and about 10 minutes later i felt like i was on ecstasy or something which ive never done my heart was racing i wanted to call 911 but my parents wouldnt let me and they said if i didnt take anything besides those vitamins i should be okay well anyway i was freaking out and i felt my breathing get crazy i felt like i had way to much energy that i didnt even know what to do with myself so about 2am i finally rested the next day i felt wierd still like i was here but about to die i still felt the wierd mental energy and my heart beat was still allitle high i finally went to the doctor and told him everything he didnt seem to be worried my blood pressure was up allitle but overall he didnt seem concerned i also have no apetite and my legs are allitle numb but not to the point where i cant feel them all i do know is go on web md and worry worry worry i have no apetite since the attack and i am drinkin odwalla superfood i ate something a few days ago and threw up 20 min after but then later that day i ate allitle and didnt puke but i am worried has anyone ever felt this way before i do have allitle diareahh and i feel like i need to keep drinking tons of water i have no pain or anything just every day i wake up i feel high energy i dont understand i also have started working out more but know im scared to work out
Doctor :   i shall take a min to read
User :   okay
Doctor :   from when you are been given Attend vitamin
User :   about 3 days ago but ive completely stopped
Doctor :   previously you were not given this tablets?
User :   No i was
User :   Ive been taking it for about 3 months
Doctor :   ok

User :   No problems til i took some paypya pills and gummy vitamins i took 3 antioxitants and 3 gummy vitamins
Doctor :   what was the time period from stopping and again starting the Attend vitamins
User :   i started 3 months ago i stopped on October 21 the day i had the panic attack which i took attends that day but i have not taken attends since oct 21
User :   or whatever the energy feeling was
Doctor :   ok
Doctor :   the Attend vitamins contain a mixture of many ingredients which have stimulant effect on brain
User :   right now i just feel high energy feeling in head and bad thoughts and im just scared and i have trouble going to sleep cause i feel i wont wake up in the morning my mom said it might have something to do with marijuana withdrawl
User :   oh really?
Doctor :  
and since you also smoke marijuana
Doctor :  
there is a mixture of withdrawal symptoms from marijuana as well as the supplement
User :   do you think it is normal or will i die im just scared i guess..
Doctor :   yes you are scared and as such this fear of something is going to happen is normal in the withdrawal symdromes
Doctor :  
and it will pass on by itself
Doctor :   not to worry nothing will happen to you
User :   Do you think it is okay for me to exercise
Doctor :  
rest for 8 to 12 hours or till you feel better is what i recommend
Doctor :  
avoid exercise or any other form of stress
User :   okay what about a steam room or hottub?
User :   i have been sitting in a hottub and somewhat feel better
Doctor :   if you feel relaxed there you can go no problem

User :   So my feelings of no apetite and hard to relax and sleep and high mental energy is normal for what i am going through?
Doctor :   yes
User :   what is the leg numbness from?
User :   i can feel my legs they just feel allitle wierd
Doctor :   it is the tiredness cos of over use
Doctor :  
you are mentally feeling energetic but physically tiered
User :   so what do you think the feeling of Crazyness and heart attack was from
Doctor :   it is part of withdrawal syndrome
User :   hm okay and i only smoke cigs for allitle and marijuana for about a year do you think if i keep staying healthy my lungs can heal and i will be okay
User :   i quit cigs long ago and ive quit weed
Doctor :   yes the lungs will heal and you can become normal provided you abstain from smoking
Doctor :   in fact after 2 years of abstinence from smoking the lungs will be almost like normal lungs
User :   yea and i was feeling my heart beat for one minute and it was 60 beats a minute is that good? and i feel my heart is like kinda silent
User :   or am i just worrying to much..
Doctor :   yes you are worrying to much
User :   haha
User :   Thank you very much for your time
Doctor :   please fill the feed back form
User :   i did i left you good feedback :)
Doctor :  
is there any thing else i can help you with?
User :   No but if i feel anything else i will contact you
Doctor :   yeah we are available 24/7
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.

how can i help u?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor